# SDR SWAA2022031837765

- Difficulty date: September 9, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 312-328 LBL45 WL 208 / REMOVED AND LOCATED NEW FLOOR SUPPORT AT BS 312 - 328; LBL 45; WL 208 IAW SRM 51-40-02-0G-0 0G-0 AND DWG # 141A5400. DRILLED NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0 AND DWG # 141A5400. OK TO INSTALL. 92978U 22SEP19 LEAD 281 22SEP19 INSP 28 22SEP19. INSTALLED NEW FLOOR SUPPORT AT B.S. 312 - 328; LBL 45; WL 208. IAW SRM 51-40-02-0G-0 AND DWG # 141A5400. 92978U 22SEP19
